Approximation of functions by entire functions of exponential type and embedding theorems in a mixed norm
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Tome 170 (1984), pp. 191-202
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_170_a12,
author = {N. L. Kudryavtsev},
title = {Approximation of functions by entire functions of exponential type and embedding theorems in a~mixed norm},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {191--202},
year = {1984},
volume = {170},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_170_a12/}
}
TY - JOUR AU - N. L. Kudryavtsev TI - Approximation of functions by entire functions of exponential type and embedding theorems in a mixed norm JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1984 SP - 191 EP - 202 VL - 170 UR - http://geodesic.mathdoc.fr/item/TM_1984_170_a12/ LA - ru ID - TM_1984_170_a12 ER -
%0 Journal Article %A N. L. Kudryavtsev %T Approximation of functions by entire functions of exponential type and embedding theorems in a mixed norm %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1984 %P 191-202 %V 170 %U http://geodesic.mathdoc.fr/item/TM_1984_170_a12/ %G ru %F TM_1984_170_a12
N. L. Kudryavtsev. Approximation of functions by entire functions of exponential type and embedding theorems in a mixed norm. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Tome 170 (1984), pp. 191-202. http://geodesic.mathdoc.fr/item/TM_1984_170_a12/